# SDR 2CJA2013F00139

- Difficulty date: July 1, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N207K
- Make and model: Braero HAWKER1000
- Aircraft serial: 259045
- Aircraft time: 12,711 hours, 7,861 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 12,223 hours, 7,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

AFTER TAKEOFF AND MAKING TURN NORTH.  AT ROUGHLY 3500 FT,  NR 2 ENGINE FIRE ALARM VERY BRIEFLY SOUNDED AND THE RESPECTIVE ENGINE FIRE LIGHTS CAME ON VERY BRIEFLY.  ABOUT A HALF SECOND LATER IT SOUNDED AGAIN WITH ALL THE RESPECTIVE LIGHTS ILLUMINATED AND REMAINED ON.  PULLED THE POWER BACK ON THE NR 2 ENGINE, FOLLOWED BY SHUTTING OFF THE RIGHT SIDE AND PULLING THE NR 2 FIRE HANDLE.  THE NR 2 FIRE LIGHTS REMAINED ON, THEN BLEW SHOT 1.  THE FIRE LIGHTS WENT OUT.  AT THIS POINT ACFT HAD FIRE INDICATION AND  WOULD LAND.  AFTER LANDING, FIRE CREW INSPECTED THE EXTERIOR OF THE AIRCRAFT AND FOUND NO ANOMOLIES.  ACFT TAXIED IN UNDER OUR OWN POWER.
